I've been on BC for about 2 years now. I'm never late or have never missed a pill, so is the case this month as well. I'm concerned however, because I'm almost a week early. I have 4 active pills left to take, and my withdraw bleed usually doesn't start until my 2nd/3rd inactive pill. Husband and I had sex last night, woke up this morning with some red blood, dark red, still bleeding, slightly crampy as well. Have been under stress this month as I did start a new job. Could this be a factor as to why it's early? Could it be something else? As I said, no missed pills and always taken on time, with maybe a 10 min. difference give or take, but most of the time at exactly 8PM when the cell alarm goes off. Is an early period here or there something that can happen?
You're taking it perfectly so I wouldn't worry too much. You're not on antibiotics are you? Sometimes our bodies just get a little mixed up and stress can do that.
Nope, no medicines of any sort.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 22 Feb 2013 • 2 answers
Updated 1 May 2013 • 2 answers
Updated 14 Aug 2013 • 3 answers
Updated 7 Mar 2018 • 2 answers
Updated 27 Jul 2018 • 1 answer